# SDR CALA0400746

- Difficulty date: December 3, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- Aircraft time: 54,992 hours, 28,557 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C807351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-2 DOOR Z-ANGLE CORRODED AT STA 991.5, RBL 46 TO LBL 46.  THE Z-ANGLE WAS REMOVED AND REPLACED IAW SRM 51-10-02.
